MathSciNet Relay Station
MathSciNet bibliographic data
MR870737 (88f:18016) 18F25 (19D10 19D55 58G12)
Jones, John D. S. Cyclic homology and equivariant homology. Invent. Math. 87 (1987), no. 2, 403–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement